# SDR SWAA2019032530948

- Difficulty date: March 4, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Part number: 6557463
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FORWARD GIRT BAR BRACKET MISSING THE FORWARD NUTPLATE UNDER THE FLOOR.  R&R NUTPLATE PR SRM.
